# SDR DALA13021556306

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 99,431 hours, 12,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HALF OF LOWER CHORD (PN 65B073033-33) WAS FOUND A 0.22" LONG CRACK AT STA 320, RBL 30, THE 4 TH FASTENER HOLE STA 320, RBL 30-CRACK AT 4TH FASTENER HOLE FROM THE RT SIDE MOST END OF RT HALF LOWER CHORD (PN 65B076303-33) WAS REPAIRED IAW ERA 512575-14AD, REV ORIGINAL ASSOCIATED ER/A 14-512575 E FROM THE RT SIDE MOST ENG.
